Bad reaction to cataract surgery:Connected to Fibro?

Discussion in 'Fibromyalgia Main Forum' started by wentworth228, Jan 12, 2007.

  1. wentworth228

    wentworth228 New Member

    I had cataract surgery and proceeded to get macular edema which on a scale of 1-4 was 4. Then I had a prednisone (kenalog injection) and my whole eye swelled up from the shot. Has anyone ever heard of a connection between this and fibro. They all say its not.
  2. TXFMmom

    TXFMmom New Member

    I have to add, however, that I had a trabeculectomy, for glaucoma first, it failed, and then it had to be redone, and it worked, which it almost never does, and the surgery caused a cataract, which I had to have removed, but with minimal problems.

    However, I wondered whether the inflammation problems with FM contributed to the failure of the first trabeculectomy.

    I had to go to bed, in a darkened room, with sunglasses, with up only to bathroom and to bathe for six weeks, to get the second one to heal.
  3. sniffles

    sniffles New Member

    I am having problems with one of my eyes too. My left eye isn't healing as well as the right one. It is burning all the time even with the eye drops that I am using. The Dr. said that it is healing okay, but still is inflamed. No one that I have talked to that has had this done said they had problems like this. I know that he had to make extra incisions in that eye to get the new lens in place, but he said it is fine. I am beginning to think it must be due to the fibro also. All of our other muscles get inflamed, why not our eyes to. I hope you feel better real soon.